# SDR UPS06446570

- Difficulty date: March 13, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B140571
- Condition: Corroded
- Location: Bs 1427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM PANEL SUPPORT LOWER SURFACE FOUND CORROSION AT BS 1427 RBL 16 TO LBL16.  CORROSION BLEND OUT 0.050" BY 2" BY 20" EXCEED SRM LIMIT.  SUPPORT REPAIRED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
